# SDR ASAA2022110140569

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 16,958 hours, 4,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100032000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT R2 LOWER LIGHT BULBS OUT. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT EXIT R2 LOWER IAW A321 AMM 33-21-13-00/400-001-A. PERFORMED OP'S CHECK PER A321 AMM 33-51-13-710-050-A. OP'S CHECK GOOD.
